# SDR SWIA2021082060497

- Difficulty date: June 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H AILERON (#2) HINGE FITTING (OTBD) LUG IS "GOUGED"  (MARKED).     (C-CHECK RO 8/18/2021)    REPAIRED GOUGE TO LH AILERON #2 HINGE FITTING OB LUG TO MHIRJ REO 690-57-51-227 REV -- DATED 2021-07-01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
